# SDR SWAA2019091236838

- Difficulty date: September 4, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 72,620 hours, 43,021 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A6260
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ATTACH ANGLE JUST INBOARD OF DEFLECTION CONTROL RIB CRACKED AT RIB ATTACH POINT.  R&R ANGLE IAW DWG AND SRM.
